# SDR ASAA0852471

- Difficulty date: January 11, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 3,366 hours, 1,014 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 1296662
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIVE MINUTES AFTER REACHING FL350 NOTICED LARGE SPLIT IN DUCT PRESSURE.  LEFT = 15PSI RIGHT = 45PSI.  BEGAN RETURN TO HNL.  THIRTY MINUTES LATER LT BLEED TRIP OFF LIGHT & WOULD NOT RESET.  REMOVED AND REPLACED 390 SENSOR 450 THERMOSTAT HIGH STAGE VALVE HIGH STAGE REGULATOR & PRSOV SENSE LINE.  ALL LEAK & OP CHECKS GOOD.
